# SDR P5CA2019071200147

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,404 hours, 20,990 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CGO BACKUP EICAS (  PERFORMED BITE ON XONE TEMP MODULE IAW FIM 21-61 FT 804. NO DEFECTS NOTED AT THIS TIME.  )
